Seguir
Ignacio Garcia-Marco
Título
Citado por
Citado por
Año
An algorithm for checking whether the toric ideal of an affine monomial curve is a complete intersection
I Bermejo, I García-Marco, JJ Salazar-González
Journal of Symbolic Computation 42 (10), 971-991, 2007
262007
Algebraic invariants of projective monomial curves associated to generalized arithmetic sequences
I Bermejo, E García-Llorente, I García-Marco
Journal of Symbolic Computation 81, 1-19, 2017
212017
Complete intersections in simplicial toric varieties
I Bermejo, I García-Marco
Journal of Symbolic Computation 68, 265-286, 2015
182015
Graphs and complete intersection toric ideals
I Bermejo, I García-Marco, E Reyes
Journal of Algebra and its Applications 14 (09), 1540011, 2015
17*2015
Reconstruction algorithms for sums of affine powers
I García-Marco, P Koiran, T Pecatte
Proceedings of the 2017 ACM on International Symposium on Symbolic and …, 2017
142017
Lower bounds by Birkhoff interpolation
I Garcia-Marco, P Koiran
Journal of Complexity 39, 38-50, 2017
132017
Polynomial equivalence problems for sum of affine powers
I García-Marco, P Koiran, T Pecatte
Proceedings of the 2018 ACM International Symposium on Symbolic and …, 2018
122018
Numerical semigroups II: Pseudo-symmetric AA-semigroups
I García-Marco, JLR Alfonsín, ØJ Rødseth
Journal of Algebra 470, 484-498, 2017
82017
Complete intersections in certain affine and projective monomial curves
I Bermejo, I García-Marco
Bulletin of the Brazilian Mathematical Society, New Series 45, 599-624, 2014
82014
Möbius function of semigroup posets through Hilbert series
J Chappelon, I García-Marco, LP Montejano, JLR Alfonsín
Journal of Combinatorial Theory, Series A 136, 238-251, 2015
72015
On the complexity of partial derivatives. CoRR, abs/1607.05494, 2016
I Garcıa-Marco, P Koiran, T Pecatte, S Thomassé
STACS, 0
7*
Cayley posets
I García-Marco, K Knauer, G Mercui-Voyant
Mediterranean Journal of Mathematics 17 (6), 186, 2020
62020
Noether resolutions in dimension 2
I Bermejo, E García-Llorente, I García-Marco, M Morales
Journal of Algebra 482, 398-426, 2017
62017
Drawing graphs with vertices and edges in convex position
I García-Marco, K Knauer
Computational Geometry 58, 25-33, 2016
62016
Beyond symmetry in generalized Petersen graphs
I García-Marco, K Knauer
Journal of Algebraic Combinatorics, 1-27, 2024
52024
On the linear independence of shifted powers
P Koiran, T Pecatte, I García-Marco
Journal of Complexity 45, 67-82, 2018
52018
On robustness and related properties on toric ideals
I García-Marco, C Tatakis
Journal of Algebraic Combinatorics 57 (1), 21-52, 2023
42023
Free resolutions and generalized Hamming weights of binary linear codes
I García-Marco, I Márquez-Corbella, E Martínez-Moro, Y Pitones
Mathematics 10 (12), 2079, 2022
42022
High dimensional affine codes whose square has a designed minimum distance
I García-Marco, I Márquez-Corbella, D Ruano
Designs, Codes and Cryptography 88 (8), 1653-1672, 2020
42020
Factorizations of the same length in abelian monoids
ERG Barroso, I García-Marco, I Márquez-Corbella
Ricerche di Matematica 72 (2), 679-707, 2023
32023
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20